MAUDE Adverse Event Report: NEOORTHO PRODUTOS ORTOPEDICOS S/A NEOFIX; 900.313 8-HOLE 3.5 RECONSTRUCTION LS PLATE

NEOORTHO PRODUTOS ORTOPEDICOS S/A NEOFIX; 900.313 8-HOLE 3.5 RECONSTRUCTION LS PLATE
Model Number 900.313
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the medical report and report of the medical staff, we can say that the deformation of the implant occurred due to improper use of the material.In osteosynthesis of the humeral shaft, plates that perform the function of compression and / or blocking of large fragments should be used 4.5 mm screws, since the moldable small fragments reconstruction plate, which uses 3.5mm screws, is indicated for bone reconstruction.Analyzing the radiographic images made available by the client to investigate the case.We observed signs of non-consolidation and loss of bone contact between fragments and the use of a moldable plate did not offer mechanical support to the fractured bone, failing in the purpose of fracture stabilization.The product went through all stages of production and inspection, and the results of the inspections and tests show that the product met the safety and efficacy level of the project.The plate deformation occurred due to the inadequate use of the plate, with no indication that occured structural failure of the implant in the manufacture process or raw material.
 
Event or Problem Description
The plate was bended after implantation.

Brand Name
NEOFIX
Common Device Name
900.313 8-HOLE 3.5 RECONSTRUCTION LS PLATE
Manufacturer (Section D)
NEOORTHO PRODUTOS ORTOPEDICOS S/A
rua angelo domingos durigan
curitiba, parana 82025 100
BR  82025100
MDR Report Key8025510
Report Number3009158523-2018-00001
Device Sequence Number1755441
Product Code HRS
UDI-Device Identifier07898624860673
UDI-Public07898624860673
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K113733
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number900.313
Device Catalogue Number900.313
Device Lot Number3655310
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2018
Initial Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age29 YR
Patient Weight70